MathSciNet Relay Station
MathSciNet bibliographic data
MR352251 (50 #4738) 20D10
Makan, A. R. On a sublattice of the lattice of normal Fitting classes. Proc. Amer. Math. Soc. 46 (1974), 199–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement